# SDR OF1R372K

- Difficulty date: October 14, 2020
- Submitted: October 22, 2020
- Operation: General aviation
- Aircraft: N55804
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335291
- Aircraft time: 8,840 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 62021006202101
- Condition: Cracked
- Location: Lt Wing
- Part time: 8,840 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH PIPER SERVICE BULLETIN NR 1161B BY THE INSTALLATION OF PIPER WING RIB MODIFICATION KITS P/N 767-397 AND P/N 767-398, IT WAS FOUND THAT THE NOSE RIBS FORWARD OF THE REPAIR WERE CRACKED.  NOSE RIB P/N 62021-00 ON LEFT WING AT STATION 49.25 AND NOSE RIB P/N 62021-01 ON RIGHT WING AT STATION 49.25 HAD TWO VERTICAL CRACKS ADJACENT TO THE HOLES USED TO BOLT ON THE MAIN LANDING GEAR TRUSS BRACKET ASSEMBLY P/N 95643-06 FOR LEFT WING AND P/N 95643-07 FOR THE RIGHT WING.
